# SDR CA960315008

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226AT
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Cable
- Part number: 2751000175
- Condition: Broken
- Location: Lt Inb Downlock
- Component: Swrngn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)LEFT HAND INBOARD DOWNLOCK ASSIST SPRING CABLE FOUND WITH NUMEROUS BROKEN STRANDS.
